Rigevidon pill: Hello, I'm on Rigevidon and I have... - BASHH

BASHH

15,686 members2,493 posts

Rigevidon pill

rg98
rg98

Hello, I'm on Rigevidon and I have been taking it for a few years (started in 2018) however I missed my period last month and I was due on again yesterday but it didn't come. Can Rigevidon stop periods a few years after use?

I'm still on this pill.

9 Replies
oldestnewest

I’m not trying to alarm you, but have you done a pregnancy test?

rg98
rg98 in reply to IP_Nightly

I've taken two and both negative :(

IP_Nightly
IP_Nightly in reply to rg98

Phone call to Dr? Just for reassurance? Best wishes.

rg98
rg98 in reply to IP_Nightly

I think I will! I have just taken another test and it is also negative... thank you for your help!

Galen70
Galen70 in reply to rg98

The bleed is not your actual period but a withdrawal bleed. If you have done pregnancy tests and they are fine, then not having a bleed will do you no harm. Are there other life factors like weight gain, other medical conditions, other medicines etc that could be impacting ? Remember the pills stay the same but your body changes over time.

rg98
rg98 in reply to Galen70

Thank you for getting back to me :)

I have been going to the gym almost every single day since September (October was when I first missed my period) so this could be the reason as I have read that exercise can stop periods?

I am also very skinny so I may have lost a bit of weight from going to the gym a lot and this may have caused it to stop? I have a very fast metabolism so even if I eat a lot, I struggle to put weight on and have always been very slim (I'm also very petite, smallest in my family).

I've taken 2 more tests (4 in total , 2 last month and 2 this month) and all of them have been negative.

Galen70
Galen70 in reply to rg98

Yes weight loss and exercise can both cause menses to cease. Any family history of thyroid issues ?

rg98
rg98 in reply to Galen70

As far as I know of there are no thyroid issues within the family. Is it quite common?

Galen70
Galen70 in reply to rg98

Well thyroid issues are quite common, but just because you are slim doesn't mean an issue. Just a person with unexplained weight loss should have this checked as part of their work up. If you are less body weight than before, the hormones may be having more of an effect on you, and might explain the lack of bleeds in between pills.

You may also like...